# SDR AU990059

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: HC537L0002004
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR ATTACHMENT BOSS CRACKED.  CRACK RAN FROM THE EDGE OF THE BORE TO A POINT APPROXIMATELY 1 MM (0.0393 INCH) FROM THE EDGE OF THE BOSS AT THE 6 O'CLOCK POSITION.  FOUND DURING EDDY CURRENT INSPECTION IAW AD/BAE146/071. PART TC:  25,335.
